RSK bases and Kazhdan-Lusztig cells  [ Bases RKS et cellules de Kazhdan-Lusztig ]
Annales de l'Institut Fourier, Tome 62 (2012) no. 2, p. 525-569
À partir des caractérisations combinatoires des cellules de Kazhdan-Lusztig du groupe symétrique, on construit des bases “RSK” pour certains quotients du l’algèbre du groupe et de l’algèbre de Hecke. On étudie des applications à la théorie des invariants du groupe linéaire général sur divers anneaux de base et à la théorie des réprésentations, soit ordinaire ou modulaire, du groupe symétrique.
From the combinatorial characterizations of the right, left, and two-sided Kazhdan-Lusztig cells of the symmetric group, “ RSK bases” are constructed for certain quotients by two-sided ideals of the group ring and the Hecke algebra. Applications to invariant theory, over various base rings, of the general linear group and representation theory, both ordinary and modular, of the symmetric group are discussed.
DOI : https://doi.org/10.5802/aif.2687
Classification:  05E10,  05E15,  20C08,  20C30
Mots clés: groupe symétrique, algèbre de Hecke, base de Kazhdan-Lusztig, correspondance de RSK, forme de RSK, cellules de Kazhdan-Lusztig, invariants multilinéaire, invariants de desseins, module de cellule, module de Specht, déterminant de Gram, conjecture de Carter
@article{AIF_2012__62_2_525_0,
     author = {Raghavan, K.~N. and Samuel, Preena and Subrahmanyam, K.~V.},
     title = {RSK bases and Kazhdan-Lusztig cells},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {62},
     number = {2},
     year = {2012},
     pages = {525-569},
     doi = {10.5802/aif.2687},
     mrnumber = {2985509},
     zbl = {1247.05265},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_2012__62_2_525_0}
}
Raghavan, K. N.; Samuel, Preena; Subrahmanyam, K. V. RSK bases and Kazhdan-Lusztig cells. Annales de l'Institut Fourier, Tome 62 (2012) no. 2, pp. 525-569. doi : 10.5802/aif.2687. http://www.numdam.org/item/AIF_2012__62_2_525_0/

[1] Ariki, Susumu Robinson-Schensted correspondence and left cells, Combinatorial methods in representation theory (Kyoto, 1998), Kinokuniya, Tokyo (Adv. Stud. Pure Math.) Tome 28 (2000), pp. 1-20 | MR 1855588

[2] Bourbaki, N. Éléments de mathématique, Fasc. XXIII, Hermann, Paris (1973) (Livre II: Algèbre. Chapitre 8: Modules et anneaux semi-simples, Nouveau tirage de l’édition de 1958, Actualités Scientifiques et Industrielles, No. 1261) | MR 417224 | Zbl 0281.00006

[3] Bourbaki, Nicolas Lie groups and Lie algebras. Chapters 4–6, Springer-Verlag, Berlin, Elements of Mathematics (Berlin) (2002) (Translated from the 1968 French original by Andrew Pressley) | MR 1890629 | Zbl 0672.22001

[4] De Concini, C.; Procesi, C. A characteristic free approach to invariant theory, Advances in Math., Tome 21 (1976) no. 3, pp. 330-354 | Article | MR 422314 | Zbl 0347.20025

[5] Datt, Sumanth; Kodiyalam, Vijay; Sunder, V. S. Complete invariants for complex semisimple Hopf algebras, Math. Res. Lett., Tome 10 (2003) no. 5-6, pp. 571-586 | MR 2024716

[6] Dipper, Richard; James, Gordon Representations of Hecke algebras of general linear groups, Proc. London Math. Soc. (3), Tome 52 (1986) no. 1, pp. 20-52 | Article | MR 812444 | Zbl 0587.20007

[7] Dipper, Richard; James, Gordon Blocks and idempotents of Hecke algebras of general linear groups, Proc. London Math. Soc. (3), Tome 54 (1987) no. 1, pp. 57-82 | Article | MR 872250 | Zbl 0615.20009

[8] Dipper, Richard; James, Gordon The q-Schur algebra, Proc. London Math. Soc. (3), Tome 59 (1989) no. 1, pp. 23-50 | Article | MR 997250 | Zbl 0711.20007

[9] Doty, Stephen; Nyman, Kathryn Annihilators of permutation modules, Quart. J. Math., Tome 00 (2009), pp. 1-16 (http://qjmath.oxfordjournals.org/content/early/2009/06/04/qmath.hap020.abstract)

[10] Du, J.; Parshall, B.; Scott, L. Cells and q-Schur algebras, Transform. Groups, Tome 3 (1998) no. 1, pp. 33-49 | Article | MR 1603810 | Zbl 0912.20008

[11] Fayers, Matthew; Lyle, Sinéad Some reducible Specht modules for Iwahori-Hecke algebras of type A with q=-1 (to appear)

[12] Frame, J. S.; Robinson, G. De B.; Thrall, R. M. The hook graphs of the symmetric groups, Canadian J. Math., Tome 6 (1954), pp. 316-324 | Article | MR 62127 | Zbl 0055.25404

[13] Fulton, William Young tableaux, Cambridge University Press, Cambridge, London Mathematical Society Student Texts, Tome 35 (1997) (With applications to representation theory and geometry) | MR 1464693 | Zbl 0878.14034

[14] Garsia, A. M.; Mclarnan, T. J. Relations between Young’s natural and the Kazhdan-Lusztig representations of S n , Adv. in Math., Tome 69 (1988) no. 1, pp. 32-92 | Article | MR 937317 | Zbl 0657.20014

[15] Geck, Meinolf Kazhdan-Lusztig cells and the Murphy basis, Proc. London Math. Soc. (3), Tome 93 (2006) no. 3, pp. 635-665 | Article | MR 2266962

[16] Geck, Meinolf; Pfeiffer, Götz Characters of finite Coxeter groups and Iwahori-Hecke algebras, The Clarendon Press Oxford University Press, New York, London Mathematical Society Monographs. New Series, Tome 21 (2000) | MR 1778802

[17] Graham, J. J.; Lehrer, G. I. Cellular algebras, Invent. Math., Tome 123 (1996) no. 1, pp. 1-34 (http://dx.doi.org/10.1007/BF01232365) | Article | MR 1376244 | Zbl 0853.20029

[18] James, G. D. On a conjecture of Carter concerning irreducible Specht modules, Math. Proc. Cambridge Philos. Soc., Tome 83 (1978) no. 1, pp. 11-17 | Article | MR 463281 | Zbl 0385.05027

[19] James, Gordon; Mathas, Andrew A q-analogue of the Jantzen-Schaper theorem, Proc. London Math. Soc. (3), Tome 74 (1997) no. 2, pp. 241-274 | Article | MR 1425323 | Zbl 0869.20004

[20] Kazhdan, David; Lusztig, George Representations of Coxeter groups and Hecke algebras, Invent. Math., Tome 53 (1979) no. 2, pp. 165-184 | Article | MR 560412 | Zbl 0499.20035

[21] Lusztig, G. Hecke algebras with unequal parameters, American Mathematical Society, Providence, RI, CRM Monograph Series, Tome 18 (2003) | MR 1974442

[22] Lusztig, George On a theorem of Benson and Curtis, J. Algebra, Tome 71 (1981) no. 2, pp. 490-498 | Article | MR 630610 | Zbl 0465.20042

[23] Mathas, Andrew Iwahori-Hecke algebras and Schur algebras of the symmetric group, American Mathematical Society, Providence, RI, University Lecture Series, Tome 15 (1999) | MR 1711316 | Zbl 0940.20018

[24] Mcdonough, T. P.; Pallikaros, C. A. On relations between the classical and the Kazhdan-Lusztig representations of symmetric groups and associated Hecke algebras, J. Pure Appl. Algebra, Tome 203 (2005) no. 1-3, pp. 133-144 | Article | MR 2176656

[25] Murphy, G. E. The representations of Hecke algebras of type A n , J. Algebra, Tome 173 (1995) no. 1, pp. 97-121 | Article | MR 1327362 | Zbl 0829.20022

[26] Naruse, Hiroshi On an isomorphism between Specht module and left cell of 𝔖 n , Tokyo J. Math., Tome 12 (1989) no. 2, pp. 247-267 | Article | MR 1030495 | Zbl 0761.20008

[27] Procesi, C. The invariant theory of n×n matrices, Advances in Math., Tome 19 (1976) no. 3, pp. 306-381 | Article | MR 419491 | Zbl 0331.15021

[28] Raghavan, K N; Samuel, Preena; Subrahmanyam, K V KRS bases for rings of invariants and for endomorphism spaces of irreducible modules (2009) (http://arxiv.org/abs/0902.2842v1)

[29] Razmyslov, Ju. P. Identities with trace in full matrix algebras over a field of characteristic zero, Izv. Akad. Nauk SSSR Ser. Mat., Tome 38 (1974), pp. 723-756 | MR 506414 | Zbl 0311.16016

[30] Sagan, Bruce E. The symmetric group, Springer-Verlag, New York, Graduate Texts in Mathematics, Tome 203 (2001) (Representations, combinatorial algorithms, and symmetric functions) | MR 1824028